advertisement
Question
Posted by: samantha | 2008/06/25

Anti-depressant medication & weigh gain

Being on this medication for a six month period, are there any indications that one can pick up weight or lose weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Samantha
Most antidepressants list both weight gain and weight loss as side-effects, depending on the individual reaction of the patient. It is also important to note that depression itself can cause both pronounced weight gain or drastic weight loss, so you need to determine if it is the medication or the condition that is causing you to either gain or lose weight. Discuss this with the prescribing dr.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement